Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 18, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jan 30, 2013, 2:03 PM CST for 4 counties in Alabama. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2013, 2:03 PM CST (20:03 UTC)
- Expired
- Jan 30, 2013, 3:00 PM CST
- In force
- 57 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Barbour County, AL, Lee County, AL, Pike County, AL, Russell County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 12:19 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 220 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
359
WUUS54 KBMX 302003
SVRBMX
ALC005-081-109-113-302100-
/O.NEW.KBMX.SV.W.0018.130130T2003Z-130130T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
203 PM CST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARBOUR COUNTY IN SOUTHEAST ALABAMA...
EASTERN LEE COUNTY IN EAST CENTRAL ALABAMA...
SOUTHEASTERN PIKE COUNTY IN SOUTHEAST ALABAMA...
RUSSELL COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 300 PM CST
* AT 203 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BEULAH TO 6 MILES SOUTHWEST OF BRUNDIDGE...AND MOVING NORTHEAST AT
60 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLIO...SMITHS...PHENIX CITY...BLUE SPRINGS STATE PARK...BOOT
HILL...TYLER CROSSROADS...LOUISVILLE AND TEXASVILLE.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3161 8590 3188 8574 3188 8566 3199 8559
3202 8543 3214 8541 3239 8544 3272 8524
3275 8520 3275 8511 3261 8508 3244 8496
3233 8500 3229 8492 3218 8499 3213 8506
3210 8504 3170 8529 3170 8541 3161 8542
TIME...MOT...LOC 2003Z 226DEG 51KT 3276 8503 3176 8576
$$
753 follow-up statements
522
WWUS54 KBMX 302015
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
215 PM CST WED JAN 30 2013
ALC005-081-109-113-302100-
/O.CON.KBMX.SV.W.0018.000000T0000Z-130130T2100Z/
BARBOUR AL-LEE AL-PIKE AL-RUSSELL AL-
215 PM CST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL...
SOUTHEASTERN PIKE...EASTERN LEE AND BARBOUR COUNTIES UNTIL 300 PM
CST...
AT 215 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BLEECKER TO SPRING HILL TO BRUNDIDGE...MOVING NORTHEAST AT 60
MPH.
LOCATIONS IMPACTED INCLUDE...
CLIO...PHENIX CITY...LADONIA...SPRING HILL...BLUE SPRINGS STATE
PARK...TYLER CROSSROADS...LOUISVILLE...TEXASVILLE...COMER AND
CLAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3161 8590 3188 8574 3188 8566 3199 8559
3202 8543 3214 8541 3239 8544 3272 8524
3275 8520 3275 8511 3261 8508 3244 8496
3233 8500 3229 8492 3218 8499 3213 8506
3210 8504 3170 8529 3170 8541 3161 8542
TIME...MOT...LOC 2014Z 226DEG 51KT 3270 8501 3221 8519
3176 8570
$$
77/GLEASON745
WWUS54 KBMX 302030
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CST WED JAN 30 2013
ALC081-302040-
/O.CAN.KBMX.SV.W.0018.000000T0000Z-130130T2100Z/
LEE AL-
230 PM CST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LEE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
EASTERN LEE COUNTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3188 8574 3188 8566 3199 8559 3202 8543
3241 8543 3241 8534 3247 8532 3247 8506
3251 8506 3251 8501 3244 8496 3233 8500
3229 8492 3218 8499 3213 8506 3210 8504
3170 8529 3170 8541 3161 8543 3161 8589
TIME...MOT...LOC 2030Z 226DEG 51KT 3251 8495 3229 8508
3171 8569
$$
ALC005-109-113-302100-
/O.CON.KBMX.SV.W.0018.000000T0000Z-130130T2100Z/
BARBOUR AL-PIKE AL-RUSSELL AL-
230 PM CST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL...
SOUTHEASTERN PIKE AND BARBOUR COUNTIES UNTIL 300 PM CST...
AT 230 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PHENIX CITY TO SEALE TO ARITON...MOVING NORTHEAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
CLIO...BLUE SPRINGS STATE PARK...TYLER CROSSROADS...LOUISVILLE...
TEXASVILLE...CLAYTON...GAINO...WHITE OAK...OSCO AND HAWKINSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3188 8574 3188 8566 3199 8559 3202 8543
3241 8543 3241 8534 3247 8532 3247 8506
3251 8506 3251 8501 3244 8496 3233 8500
3229 8492 3218 8499 3213 8506 3210 8504
3170 8529 3170 8541 3161 8543 3161 8589
TIME...MOT...LOC 2030Z 226DEG 51KT 3251 8495 3229 8508
3171 8569
$$
77/GLEASON458
WWUS54 KBMX 302048
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 PM CST WED JAN 30 2013
ALC109-302057-
/O.CAN.KBMX.SV.W.0018.000000T0000Z-130130T2100Z/
PIKE AL-
248 PM CST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
SOUTHEASTERN PIKE COUNTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3161 8573 3174 8571 3179 8566 3185 8568
3199 8559 3202 8543 3241 8543 3241 8533
3247 8532 3247 8506 3251 8506 3251 8501
3244 8496 3233 8500 3229 8492 3213 8506
3210 8504 3170 8529 3170 8541 3161 8543
TIME...MOT...LOC 2047Z 226DEG 51KT 3252 8489 3229 8505
3182 8551
$$
ALC005-113-302100-
/O.CON.KBMX.SV.W.0018.000000T0000Z-130130T2100Z/
BARBOUR AL-RUSSELL AL-
248 PM CST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL AND
BARBOUR COUNTIES UNTIL 300 PM CST...
AT 248 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PHENIX CITY TO 7 MILES SOUTH OF SEALE TO CLIO...MOVING NORTHEAST
AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
GAINO...WHITE OAK...HAWKINSVILLE...OSCO...LAKEPOINT RESORT STATE
PARK...UCHEE CREEK...BAKER HILL...BATESVILLE...FORT MITCHELL
ACTIVITY CENTER AND LUGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3161 8573 3174 8571 3179 8566 3185 8568
3199 8559 3202 8543 3241 8543 3241 8533
3247 8532 3247 8506 3251 8506 3251 8501
3244 8496 3233 8500 3229 8492 3213 8506
3210 8504 3170 8529 3170 8541 3161 8543
TIME...MOT...LOC 2047Z 226DEG 51KT 3252 8489 3229 8505
3182 8551
$$
77/GLEASONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 11:32 AM CST, 2 hours 31 minutes earlier.
Area forecast discussion, Jan 30, 11:32 AM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1132 AM CST WED JAN 30 2013 .UPDATE...FOR 18Z AVIATION. && .DISCUSSION... UPDATED FORECAST FOR THE LATEST PROGRESSION OF THE SQUALL LINE BOUNDARY AND ASSOCIATED COOLING BEHIND IT AS THERE WILL BE LITTLE RISING IN TEMPERATURES BEHIND IT AFTER THE INITIAL BIG DROP. HAVE BEEN SCALING BACK COUNTIES FROM THE TOR WATCH AS NEEDED. ALSO...SCALED BACK THE WIND ADVISORY AS PRESSURE GRADIENTS NOT AS TIGHT BEHIND SQUALL LINE AS PREVIOUSLY ANTICIPATED WILL REASSESS WINDS FOR TONIGHT BEHIND THE FRONT. && .AVIATION...18Z TAF DISCUSSION. COLD FRONT WITH ASSOCIATED SQUALL LINE IS NOW BETWEEN ANB AND MGM. SHOWERS BEHIND THE FRONT WILL CONTINUE FOR TCL...BHM...EET AND ANB FOR A FEW MORE HOURS ENDING WEST TO EAST. WINDS IN THOSE LOCATIONS WILL PRIMARILY BE FROM THE WEST AROUND 10 WITH SOME SLIGHTLY HIGHER GUSTS THIS AFTERNOON. CEILINGS WILL CONTINUE TO GRADUALLY IMPROVE IN THESE AREAS. MGM AND TOI WILL STILL HAVE TO DEAL WITH THE MAIN LINE AND ANY INDIVIDUAL STORMS THAT DEVELOP AHEAD OF THE LINE. LOOK FOR CONTINUED GUSTS OF 30 KTS AT THESE LOCATIONS UNTIL THE LINE CLEARS THE AREA LATER THIS AFTERNOON. IFR CONDITIONS SHOULD BE EXPECTED IN THE HEAVIER THUNDERSTORMS. FOR TONIGHT...A SECONDARY COLD FRONT WILL PUSH THROUGH THE STATE. WINDS WILL ONCE AGAIN BECOME GUSTY...ESPECIALLY IN THE EASTERN HALF OF THE STATE LOCATIONS OF ANB...MGM AND TOI. SUSTAINED WINDS OF 15 KTS WITH GUSTS APPROACHING 30 KTS WILL BE POSSIBLE. WINDS WILL SLACK OFF NEAR SUNRISE WITH CLEARING SKIES. && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BULLOCK...CALHOUN... CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...COOSA... DALLAS...ELMORE...ETOWAH...LEE...LOWNDES...MACON...MARENGO... MONTGOMERY...PERRY...PIKE...RANDOLPH...RUSSELL...SHELBY...ST. CLAIR...TALLADEGA...TALLAPOOSA. && 08/88
Hazardous weather outlook, Jan 30, 1:33 PM CST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 133 PM CST WED JAN 30 2013 ALZ011>015-017>050-311945- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 133 PM CST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS AND ISOLATED TORNADOES REMAIN POSSIBLE TODAY...ROUGHLY ALONG AND EAST OF A LINE FROM VALLEY TO TROY. ISOLATED SUPERCELL STORMS AHEAD OF THE LINE WILL CONTINUE TO BE POSSIBLE AHEAD OF THE SQUALL LINE AND WILL LIKELY CONTINUE THROUGH INTO THE AFTERNOON. THESE CELLS WILL HAVE A CHANCE TO PRODUCE TORNADOES BEFORE THE SQUALL LINE WORKS INTO THE AREA. WINDY CONDITIONS WILL ALSO CONTINUE ACROSS SECTIONS OF CENTRAL ALABAMA...MAINLY ALONG AND EAST OF AN HEFLIN TO HAYNEVILLE LINE... THROUGH 6 PM THIS EVENING. SUSTAINED WINDS OF 25 MPH...WITH GUSTS OF UP TO 45 MPH ARE POSSIBLE. HIGHER ELEVATION LOCATIONS OF EASTERN ALABAMA COULD SEE WIND GUSTS OF UP TO 50 MPH. HEAVY RAINFALL FROM THE LINE OF STORMS COULD ALSO PRODUCE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH THIS AFTERNOON WITHIN THE TORNADO WATCH AREA.
In the hours before
Local storm report, Jan 30, 11:07 AM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1107 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD SYLACAUGA 33.18N 86.26W
01/30/2013 TALLADEGA AL EMERGENCY MNGR
LAKE TERRACE STREET FLOODED WITH CARS UP TO THE WINDOWS
OF SOME CARS.
&&
REMLocal storm report, Jan 30, 11:08 AM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1108 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM FLASH FLOOD CHILDERSBURG 33.28N 86.35W
01/30/2013 TALLADEGA AL EMERGENCY MNGR
SADIE LEE LANE AND COOPER STREET REPORTED TO BE
IMPASSABLE DUE TO HIGH WATER.
&&
REMLocal storm report, Jan 30, 11:12 AM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1112 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM NON-TSTM WND DMG ROCK MILLS 33.15N 85.28W
01/30/2013 RANDOLPH AL EMERGENCY MNGR
POWER LINES DOWN DUE TO GRADIENT WINDS
&&
GGOGGINSLocal storm report, Jan 30, 11:13 AM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1113 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM FLASH FLOOD CENTER POINT 33.64N 86.68W
01/30/2013 JEFFERSON AL EMERGENCY MNGR
FLOODING REPORTED ALONG SWEENEY HOLLOW ROAD.
&&
REMLocal storm report, Jan 30, 11:40 AM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1140 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM FLASH FLOOD HEFLIN 33.65N 85.59W
01/30/2013 CLEBURNE AL EMERGENCY MNGR
INTERSECTION OF HIGHWAYS 78 AND 9 IN HEFLIN FLOODED WITH
SIX INCHES OR MORE OF FLOWING WATER.
&&
REMLocal storm report, Jan 30, 1:51 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
151 PM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG 1 S OPELIKA 32.64N 85.38W
01/30/2013 LEE AL EMERGENCY MNGR
TREE DOWN ON MANUFACTURED HOME, ONE PERSON TRAPPED.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:54 AM CST | Special Weather Statement | BMX | Marion | 66 min |
| Jan 30, 4:34 AM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 41 min |
| Jan 30, 5:05 AM CST | Tornado Warning | BMX | Chilton | 40 min |
| Jan 30, 5:23 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 52 min |
| Jan 30, 5:44 AM CST | Tornado Warning | BMX | Winston | 31 min |
| Jan 30, 5:49 AM CST | Tornado Warning | BMX | Tuscaloosa, Walker | 41 min |
| Jan 30, 6:49 AM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 56 min |
| Jan 30, 7:28 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 47 min |
| Jan 30, 7:53 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 52 min |
| Jan 30, 8:00 AM CST | Severe Thunderstorm Warning | BMX | Hale, Marengo | 45 min |
| Jan 30, 8:15 AM CST | Tornado Warning | BMX | Coosa, Talladega | 45 min |
| Jan 30, 8:19 AM CST | Areal Flood Advisory | BMX | Hale | 116 min |
| Jan 30, 8:46 AM CST | Severe Thunderstorm Warning | BMX | Talladega | 29 min |
| Jan 30, 8:48 AM CST | Areal Flood Advisory | BMX | Bibb, Hale, Jefferson, Shelby | 117 min |
| Jan 30, 9:02 AM CST | Severe Thunderstorm Warning | BMX | Calhoun | 28 min |
| Jan 30, 9:08 AM CST | Tornado Warning | BMX | Calhoun | 52 min |
| Jan 30, 9:20 AM CST | Tornado Warning | BMX | Cleburne | 40 min |
| Jan 30, 9:43 AM CST | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jan 30, 10:09 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore | 51 min |
| Jan 30, 10:12 AM CST | Flash Flood Warning | BMX | Talladega | 3 hr |
| Jan 30, 10:20 AM CST | Flash Flood Warning | BMX | Calhoun, St. Clair | 3 hr |
| Jan 30, 10:24 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 51 min |
| Jan 30, 10:31 AM CST | Severe Thunderstorm Warning | BMX | Clay, Randolph | 44 min |
| Jan 30, 10:42 AM CST | Flash Flood Warning | BMX | Clay, Cleburne | 3 hr |
| Jan 30, 10:53 AM CST | Severe Thunderstorm Warning | BMX | Clay, Tallapoosa | 37 min |
| Jan 30, 10:57 AM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 33 min |
| Jan 30, 11:08 AM CST | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 37 min |
| Jan 30, 11:19 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 26 min |
| Jan 30, 11:26 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 49 min |
| Jan 30, 12:10 PM CST | Tornado Warning | BMX | Bullock, Montgomery, Pike | 35 min |
| Jan 30, 12:26 PM CST | Tornado Warning | BMX | Barbour, Bullock, Russell | 34 min |
| Jan 30, 12:28 PM CST | Areal Flood Advisory | BMX | Chambers, Randolph, Tallapoosa | 3 hr |
| Jan 30, 12:55 PM CST | Areal Flood Warning | BMX | Talladega | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.